# SDR DALA14010030676

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 69,504 hours, 31,869 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Pack Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT ODOR OF JET FUEL FOR ABOUT 10 SECONDS AFTER TAKEOFF.  FOUND FUEL TANK SEAM LEAKING OTBD SIDE OF RT PACK BAY.  REMOVED, RESEALED AND REINSTALLED TANK PLATES IAW AMM 28-11, LEAK CKS. GOOD.
